MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; NEUROSTIMULATOR

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; NEUROSTIMULATOR
Model Number 1601
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code Therapeutic Response, Decreased (2271)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Event or Problem Description
Patient completed basic trial procedure on (b)(6) 2020.Patient called clinical specialist on (b)(6) 2020 and stated they were getting a red error light on the bottom of the patient remote (pr).Troubleshooting was performed by re-securing connections and switching from program to program, but unable to clear error light.The patient and clinical specialist then met in the office.The clinical specialist used their clinician programmer (cp) to connect to the patient's trial stimulator and an error message was shown.After clearing the error and reprogramming, the patient connected the remote to the trial stimulator and was still getting a red error light.The trial stimulator was replaced with a new one and after reprogramming the patient, active stimulation was achieved.
 
Event or Problem Description
See section h, number 6, event problem and evaluation codes.

Brand Name
AXONICS
Common Device Name
NEUROSTIMULATOR
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
26 technology drive
irvine CA
MDR Report Key9740902
Report Number3002968685-2020-00012
Device Sequence Number11216408
Product Code EZW
UDI-Device Identifier10810005340059
UDI-Public10810005340059
Combination Product (Y/N)N
Initial Reporter StateNE
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1601
Device Catalogue Number1601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2020
Initial Date Received by Manufacturer 01/28/2020
Supplement Date Received by Manufacturer01/28/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1